# SDR DL72K992513

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inop
- Location: Galley
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMER EXIT SIGN DOES NOT ILLUMINATE DURING TEST.
